| Model Number |
M00542760 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 02/01/2024, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 02/19/2024.Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-01051 for the exalt model b scope.It was reported to boston scientific corporation that an exalt model b single use bronchoscope was used during a bronchoscopy procedure on an unknown date.During the procedure, the exalt model b monitor lost image.The screen went blank.The medical staff confirmed that the power supply cord was connected to the monitor during the event.Therefore, a second monitor was used to complete the procedure.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional details, despite good faith efforts (gfes).
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date, 02/01/2024, was chosen as a best estimate based on the date that the manufacturer became aware of the event, 02/19/2024.Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: upon receipt of this monitor, the device was thoroughly analyzed.Examination performed on the monitor identified the device worked as intended.According to the error displayed, it is likely that the observed allegation was related to the scope.However, the scope was not returned for analysis, and therefore no physical or functional testing can be completed to that device.Based on all the information available, no problem was detected with the exalt monitor.
Event or Problem Description